U.S. doctors online nowAsk doctors free
MI
A 45-year-old female asked:

i took gabapentin for cervical stenosis. i had foot cramps and went off the drug. cramps better, but legs still ache, could this drug induce this?

1 doctor answer7 doctors weighed in
Dr. James Goodrich
Neurosurgery 39 years experience
Cervical spondylosis: If you have been off the Gabapentin for greater than several days i would not think the leg pain would be due to that. You might want to have your md reassess the cervical stenosis.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.